# SDR CALA9601384

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38003681
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 31,603 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING THE APU EN ROUTE WITH THE NR 2 GENERATOR PLACARDED INOPERATIVE, THE APU FAILED.  THE AIRCRAFT WAS DIVERTED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED THE APU UNDER FULL LOAD WHILE ON THE GROUND AT MSY AND APU OPERATION WAS NORMAL.  NO FAULTS WERE FOUND.
